# SDR VNAA2022010299913

- Difficulty date: November 9, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL PAX DOOR, POWER ASSIST MOTOR BRACKET IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED STIFFENER BRACKET (P/N: 601R317745-7) ON INTERNAL PAX DOOR I/A/W CRJ700 SRM 51-40-00-001-001-A01.
